# SDR SWAA2016050951656

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 70,347 hours, 56,780 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA3532
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GND SPOILER OTBD ACTUATOR ATTACH LUG BROKEN.  R & R NR 4 GND SPOILER IAW MM.
